# SDR SWAA2013121123237

- Difficulty date: September 23, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 9936534
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FLOOR MOUNTED GIRT BAR LATCH, AFT LATCH ASSEMBLY LOOSE.  R & R FITTING IAW SRM & MM.
